CSpace
cliffordmartingalesequivalencebetweensfandf
Qian T(钱涛)1; Long RL(龙瑞麟)2
1994
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume015Issue:004Pages:507
AbstractRequired by the application in the investigation of the Cauchy integral operators on Lipschitz surfaces,the classical martingales are generalized to ones defined with respect to Clifford algebra valued measures.Meanwhile,very general Φ-equivalences between S(f) and f^*,the same as in the classical case,are established too.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41653
Collection中国科学院数学与系统科学研究院
Affiliation1.福林德斯大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Qian T,Long RL. cliffordmartingalesequivalencebetweensfandf[J]. chineseannalsofmathematicsseriesb,1994,015(004):507.
APA 钱涛,&龙瑞麟.(1994).cliffordmartingalesequivalencebetweensfandf.chineseannalsofmathematicsseriesb,015(004),507.
MLA 钱涛,et al."cliffordmartingalesequivalencebetweensfandf".chineseannalsofmathematicsseriesb 015.004(1994):507.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[钱涛]'s Articles
[龙瑞麟]'s Articles
Baidu academic
Similar articles in Baidu academic
[钱涛]'s Articles
[龙瑞麟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[钱涛]'s Articles
[龙瑞麟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.